A New Step in the Solution of the Szökefalvi-Nagy Problem.

V.G. Boltyanski

Discrete & computational geometry (1992)

  • Volume: 8, Issue: 1, page 27-50
  • ISSN: 0179-5376; 1432-0444/e

How to cite

top

Boltyanski, V.G.. "A New Step in the Solution of the Szökefalvi-Nagy Problem.." Discrete & computational geometry 8.1 (1992): 27-50. <http://eudml.org/doc/131208>.

@article{Boltyanski1992,
author = {Boltyanski, V.G.},
journal = {Discrete & computational geometry},
keywords = {Helly dimension; Szökefalvi-Nagy problem},
number = {1},
pages = {27-50},
title = {A New Step in the Solution of the Szökefalvi-Nagy Problem.},
url = {http://eudml.org/doc/131208},
volume = {8},
year = {1992},
}

TY - JOUR
AU - Boltyanski, V.G.
TI - A New Step in the Solution of the Szökefalvi-Nagy Problem.
JO - Discrete & computational geometry
PY - 1992
VL - 8
IS - 1
SP - 27
EP - 50
KW - Helly dimension; Szökefalvi-Nagy problem
UR - http://eudml.org/doc/131208
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.